... start back on a lower dose to be sure it stays down or just take the normal dose & pray for the best?
It is recommended to seek medical advice, please, as this is what has been said about Effexor XR caps:
# Effexor XR Extended-Release Capsules works best if it is taken at the same time each day.
# Continue to take Effexor XR Extended-Release Capsules even if you feel well. Do not miss any doses.
# Do not suddenly stop taking Effexor XR Extended-Release Capsules without checking with your doctor. Side effects may occur. They may include mental or mood changes, numbness or tingling of the skin, dizziness, drowsiness, confusion, headache, increased sweating, loss of coordination or balance, flu-like symptoms, nausea, ringing in the ears, seizures, tremor, trouble sleeping, or unusual tiredness. You will be closely monitored when you start Effexor XR Extended-Release Capsules and whenever a change in dose is made.
# If you miss a dose of Effexor XR Extended-Release Capsules, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not take 2 doses at once.
hi, yes always any comment see doctor but there may be an anti nasia medication like maxalon, stematil or ondansatron which you could take when you are due to take your meds. but MAKE SURE YOUR DOCTOR CHECKS that the meds dont react with each other. Also ginger root chewing on that is good, some fizzy powdwes bassed on sodium and potassium you can get in the chemist can make your mouth feel fresh and are good after you spew or when you need to but cant(also check with pharamacist on this).Ginger beer is also great to.always stick with what your doc prescribes, because your real sic give him or her a quick phone call untill you can visit them. hope you get well soon , i know beeing sick to well, 12 months of cancer treatment was sick a lot, even was on efexor for a while, even when i was spewing once you have swallowed it ,its rare the medication will come back up, it just gets obsorbed my doc said, but best to check and be safe, as your mental health is so imkportant. cheers
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi all! Im new to this site, but it was highly recommended! I was wondering if anyone could help me?
Posted 16 Jan 2010 • 1 answer
Posted 21 Apr 2010 • 1 answer
Posted 9 Aug 2010 • 3 answers
Posted 9 Dec 2011 • 6 answers
Posted 21 Apr 2013 • 4 answers